# SDR QMLA2016082316096

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N102VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9044
- Aircraft time: 7,763 hours, 22,163 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003009
- Part serial: 1105
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 2,765 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CHIP INSPECTION REQUIRED AFTER 10HR SHOWED FUZZ PRESENT.  AMM REQUIRES GEARBOX TO BE CHANGED IF ANY IS PRESENT DURING INSPECTION.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION WHILE THE TAIL ROTOR GEAR IS REPLACED.
